# SDR P5CA2020052900164

- Difficulty date: May 28, 2020
- Submitted: May 29, 2020
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 80,318 hours, 21,920 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Part number: 379103D29
- Part serial: 24102
- Condition: Deployed
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

1X DESCENT DEVICE DEPLOYED DURING LANDING.  REMOVED AND REPLACED DESCENT DEVICE IAW AMM 25-61-05.  CHECKED INTEGRITY OF RETAINER DOOR LATCH IAW AMM 25-61-05.  NO DEFECTS NOTED AT THIS TIME.
